MathSciNet Relay Station
MathSciNet bibliographic data
MR2117209 46G25 (46B15 46G20)
Grecu, Bogdan C.; Ryan, Raymond A. Polynomials on Banach spaces with unconditional bases. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1083–1091 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement